Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking Yasmin Pill now for 2 years after been changed from Dianette by the doctors !
Over the past 2 years i have developed IBS, of which seems to be getting worse rather than any better, i have medication and have been going for Colonic's but nothing is helping ! I dont want to be on medication for the rest of my life !
Only now after 2 years have i connected the pill to my IBS !
Im due to start taking my Yasmin pill after having the break and am extremly weary about starting again or wether i should stop and see if my ibs symptoms improve ! I have been on the pill for 10 years and im not sure how my body will react if i stop it ?
Has anyone else experienced the same problem as me ? Any information is welcomed ! :!:

Loading...

I was on Yasmin and didn't experience any problems with IBS, But I just switched to Yaz and have experienced some problems and wondered myself if it was IBS but I found no correlation between it and the pill online...Sorry i'm no help, I have no information on it, but just thought I would let you know that i've recently been experiencing the same thing while on Yaz.
Reply

Loading...

Hi,

I believe the pill can change the Ph balance in your gut which kills of good bacteria allowing the bad bacteria to thrive and overgrow. I also experienced stomach issues whilst on the pill. It took me 4 years to make the link! I had no stomach issues what so ever before i used the pill, and when i started taking it I developed a weak stomach, the smallest amount of bad food would make me very sick, while others would be fine in a day. Over the four years it got worse, so I stopped to see if it was the pill.

I did experience some side effects: greasy hair, bad skin, and nausea. The hair and skin stuff got better after a couple of weeks. The nausea was pretty bad, but got better every month and completely subsided after three months. So far, fingers crossed, I havent had a massive gastro/food poisoning event in the last six months. Which for me is really good.

So its been 6-7 months now that I havent been on the pill. My stomach has improved greatly. Maybe not 100% but pretty close. I ate some dodgy food while holidaying last month and didnt get any sicker then everyone else, which is amazing. I also take probiotics daily which i would recommend. I used them whilst on the pill, and at first they were great, and towards the end of the four years they werent helping much.

For more information i would look at natural health websites and alternative medicines. I did find some medical articles linking the pill to gastrointestinal disorders. It may also help to see a naturopath when you come off as they can help your hormones re-balance and may help minimise side effects.
Reply

Loading...